# SDR P5CA0300952

- Difficulty date: September 22, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,903 hours, 18,682 cycles
- Engine: Pwa JT9D*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 60130011
- Part serial: 0791308
- Condition: Defective
- Location: Rudder
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO LIGHT CAME ON AFTER FLAPS UP. REPLACED UPPER RUDDER RATIO CHANGER ACTUATOR AND ADJUSTED UPPER RUDDER IAW MM 27-21-12 AND 27-21-00.
